I recently started the Nuva Ring (about a week and a half ago) since all other birth control forms have made me sick, depressed or just left me with the feeling like I was going crazy.
Has anyone felt bloated on the Nuva Ring? I tried repositioning it twice and it didn't make any difference. I'm usually a little bloated with my period, and with this being the most convenient and less severe side effect I don't really want to tell my doctor before I know that it might be temporary and get put on something worse again.
I don't know about specific side effects, as i've never used it and the nuva ring website is kind of tricky to navigate, but with most hormonal birth control, you get a 3 month trial period. So you should use it for 3 months, and if the bloating doesn't get any better, or if you develop any other side effects that don;t go away by then, then would be a good time to talk to your doctor about switching to something else.
(edited: i figured out where they hid the side effects info on the website, and bloating is indeed a side effect. hopefully as your body gets used to it, the bloating will go away )
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.